# SDR FDEA2020072301436

- Difficulty date: July 3, 2020
- Submitted: July 23, 2020
- Operation: Air carrier
- Aircraft: N129FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43548
- Aircraft time: 8,063 hours, 3,551 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

AT LEVEL 360 MAIN CARGO DOOR EICAS MESSAGE , NO VIBRATION, NO PRESSURIZATION ISSUES.   MESSAGE EXTINGUISHED DESCENDING THRU 16000FT.   OPENED DOOR PANEL EXPOSING S891 SENSOR OBSERVED A CLOSED DOOR, GAP OF 0.050 ANDLCR METER 6.7MH WITH LIMITS. VISUALLY INSPECTED DOOR AREA AND FOR OPERATION,   NO DEFECTS NOTED. ALSO PROXIMITY BOX DID NOT FAULT ANY SENSORS AND ALL ARE   INDICATING NORMAL AT THIS TIME.  MM 31-70-05-5-99,MM 31-70-06-6-99,MM  52-71-09-2. A/C OK FOR SERVICE.
